Open Access
Translator Disclaimer
2013 Hyperbolic Relaxation of a Fourth Order Evolution Equation
Renato Colucci, Gerardo R. Chacón
Abstr. Appl. Anal. 2013(SI51): 1-11 (2013). DOI: 10.1155/2013/372726

Abstract

We propose a hyperbolic relaxation of a fourth order evolution equation, with an inertial term η u t t , where η ( 0 , 1 ] . We prove the existence of several absorbing sets having different regularities and the existence of a global attractor that is bounded in H 4 ( I ) × { H 2 ( I ) H 0 1 ( I ) } .

Citation

Download Citation

Renato Colucci. Gerardo R. Chacón. "Hyperbolic Relaxation of a Fourth Order Evolution Equation." Abstr. Appl. Anal. 2013 (SI51) 1 - 11, 2013. https://doi.org/10.1155/2013/372726

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1275.35046
MathSciNet: MR3035372
Digital Object Identifier: 10.1155/2013/372726

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2013 • No. SI51 • 2013
Back to Top